Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » May be pregnant...

 - UBBFriend: Email this page to someone!    
Author Topic: May be pregnant...
sasytac1
Neophyte
Member # 36126

Icon 11 posted      Profile for sasytac1         Edit/Delete Post 
I began taking the pill six weeks ago (November 5) and was a Monday starter (I started on the last day of my period). After being on the pill for two weeks, I had otherwise unprotected sex. At this point I was unaware that although the info packet that comes with the pills says wait 7 days for protection, I should have waited a month...

Anyway, I bled on the exact day I had expected to, and it lasted for the same number of days as my period usually does, although it was a slightly lighter bleed. I am almost at the end of the second week of my second pack of pills, and am feeling not so great. For the past month, starting a little before my bleed, I have been feeling quite bloated, experiencing breast tenderness occasionally (as in some days, but not others), having a whitish-tinted discharge that is not thicker in consistency than usual, two or three cramps, and have been fluctuating in weight--going up and down between 116 and 119 lbs.

Are my symptoms likely to be the result of pregnancy, or is it also likely that they are due to my recently starting the pill? I have been stressing out about this for the past month and am thinking of taking a pregnancy test. Good idea?

[ 12-14-2007, 11:24 PM: Message edited by: sasytac1 ]

Posts: 5 | From: USA | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
Leabug
Activist
Member # 27966

Icon 1 posted      Profile for Leabug     Send New Private Message       Edit/Delete Post 
If you were pregnant, you would not have a withdrawal bleed, even on the pill. So, since you've had one, you're not pregnant.

I think it's more likely all these symptoms are from starting the pill- it's normal to have some of these things within the first 3 or so months.

--------------------
Lea

Posts: 2332 | From: Canada | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3